# SDR CALA2021082501428

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 69,051 hours, 29,479 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Green System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN HYD LEVEL LOW BLUE HYD LEVEL HIYELLOW HYD LEVEL LOW SERVICED  HYD SYSTEM  GREEN AND. YELLOW, AND BLUE SYSTEM IS WITHIN LIMIT REF MAINTENACE TIP SECTION 1A AND REF MT 29-004 , LEAK CK OK.
